# SDR CA000309010

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2900 · Hydraulic Power System
- Part: Fluid
- Part number: J13ESSO
- Condition: Unserviceable
- Location: Hydraulic System
- Component: Hydraulic Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND UNIVIS J13 HYRAULIC FLUID SUPPLIED BY VENDOR TO NOT MEET REQUIRED MIL SPEC.  REFER TO CANADIAN AIRWORTHINESS NOTICE B051.
